Illinois Journal of Mathematics

A new approach to the construction of complete minimal surfaces derived from the genus two Chen-Gackstatter example

Francisco Martín and Domingo Rodríguez

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 41, Issue 2 (1997), 171-192.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256060830

Digital Object Identifier
doi:10.1215/ijm/1256060830

Mathematical Reviews number (MathSciNet)
MR1441672

Zentralblatt MATH identifier
0877.53007

Subjects
Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]

Citation

Martín, Francisco; Rodríguez, Domingo. A new approach to the construction of complete minimal surfaces derived from the genus two Chen-Gackstatter example. Illinois J. Math. 41 (1997), no. 2, 171--192. doi:10.1215/ijm/1256060830. https://projecteuclid.org/euclid.ijm/1256060830


Export citation